Application of homotopy perturbation and numerical methods to the circular porous slider


MADANI M., KHAN Y., Mahmodi G., FARAZ N., YILDIRIM A. , NASERNEJAD B.

INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW, vol.22, pp.705-717, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22
  • Publication Date: 2012
  • Doi Number: 10.1108/09615331211244844
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW
  • Page Numbers: pp.705-717

Abstract

Purpose - The purpose of this paper is to present the problem of three-dimensional flow of a fluid of constant density forced through the porous bottom of a circular porous slider moving laterally on a flat plate.